Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 25, NWS Norman, OK

February 26, 20235 counties in Oklahoma

NWS Norman, OK issued this tornado warning at Feb 26, 2023, 9:36 PM CST for 5 counties in Oklahoma. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 26, 2023, 9:36 PM CST (03:36 UTC)
Expired
Feb 26, 2023, 10:15 PM CST
In force
39 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Observed
Hail
1.0 in

Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 33 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 26, 9:36 PM CSTHAIL 16 Nnw Stella, OK
Feb 26, 9:42 PM CSTTORNADO4 Ssw Mcloud, OKBEGINNING OF TORNADO PATH; BASED ON RADAR ESTIMATE.
Feb 26, 9:47 PM CSTTORNADO3 Nw Shawnee, OKBEGINNING OF TORNADO PATH; BASED ON RADAR ESTIMATE AND BEGINNING OF DAMAGE REPORTS.
Feb 26, 9:55 PM CSTTSTM WND GST 61Shawnee, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 7:32 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.6 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 470 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
546 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
470 m²/s²
0-3 km storm-relative helicity
598 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

733 
WFUS54 KOUN 270336
TOROUN
OKC027-081-109-125-133-270415-
/O.NEW.KOUN.TO.W.0025.230227T0336Z-230227T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
936 PM CST Sun Feb 26 2023

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Northwestern Seminole County in east central Oklahoma...
  Southeastern Oklahoma County in central Oklahoma...
  Southern Lincoln County in central Oklahoma...
  Northeastern Cleveland County in central Oklahoma...
  Northern Pottawatomie County in central Oklahoma...

* Until 1015 PM CST.
    
* At 935 PM CST, a tornado producing storm was located over
  southeastern Oklahoma City, or over Stella, moving northeast at 55
  mph.

  HAZARD...Damaging tornado and quarter size hail.

  SOURCE...Radar confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Southeastern Oklahoma City, Shawnee, Choctaw, Harrah, McLoud,
  Prague, Pink, Meeker, Davenport, Johnson, Sparks, Dale, Newalla,
  Bethel Acres, Aydelotte and Centerview.

This includes Interstate 40 between mile markers 168 and 199.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room or an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3525 9715 3542 9727 3572 9676 3551 9662
      3540 9662
TIME...MOT...LOC 0335Z 237DEG 46KT 3531 9721 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

03
1 follow-up statement
212 
WWUS54 KOUN 270353
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
953 PM CST Sun Feb 26 2023

OKC027-109-270403-
/O.CAN.KOUN.TO.W.0025.000000T0000Z-230227T0415Z/
Oklahoma OK-Cleveland OK-
953 PM CST Sun Feb 26 2023

...THE TORNADO WARNING FOR SOUTHEASTERN OKLAHOMA AND NORTHEASTERN
CLEVELAND COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

LAT...LON 3532 9691 3552 9710 3572 9676 3551 9662
      3540 9662
TIME...MOT...LOC 0353Z 224DEG 52KT 3543 9689 

$$

OKC081-125-133-270415-
/O.CON.KOUN.TO.W.0025.000000T0000Z-230227T0415Z/
Seminole OK-Lincoln OK-Pottawatomie OK-
953 PM CST Sun Feb 26 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1015 PM CST FOR
NORTHWESTERN SEMINOLE...SOUTHERN LINCOLN AND NORTHEASTERN
POTTAWATOMIE COUNTIES...
        
At 953 PM CST, a confirmed tornado was located near Johnson, moving
northeast at 60 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Shawnee, Prague, Meeker, Davenport, Johnson, Sparks, Aydelotte and
Centerview.

This includes Interstate 40 between mile markers 184 and 199.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter, safe room, or an interior room on the lowest floor of
a sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3532 9691 3552 9710 3572 9676 3551 9662
      3540 9662
TIME...MOT...LOC 0353Z 224DEG 52KT 3543 9689 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Feb 26, 5:30 PM CST, 4 hours 6 minutes earlier.

Area forecast discussion, Feb 26, 5:30 PM CST, 4 hours 6 minutes before
Area Forecast Discussion
National Weather Service Norman OK
530 PM CST Sun Feb 26 2023

...New AVIATION...

.SHORT TERM...
(This evening through Monday)
Issued at 345 PM CST Sun Feb 26 2023

A remarkable, perhaps historic storm system, is currently
approaching our forecast area. Impacts of concern through tonight:

 - Severe thunderstorm wind gusts (greater than 80 mph) as storms
   move through west/central/north Oklahoma and parts of western
   north Texas
 - Severe (post-frontal) westerly winds gusting to 60 mph
   following the line of storms
 - Significant tornadoes and significant hail produced by severe
   storms as they track across northwest, west, west-central,
   southwest Oklahoma and portions of western north Texas

The potent mid/upper-level trough is currently approaching the
four corners region, as seen on latest water vapor loop. Observations
place the warm front near or just north of I-20 near the DFW
area, though the boundary is quickly approaching the Red River
with the Waurika mesonet station reporting 68 over 58 degrees.
This trend will continue with a warm and very moist air mass
advecting into Oklahoma through the afternoon and evening hours as
the trough approaches the plains.

Supercell thunderstorms are currently developing over the western
panhandles and far southwest Kansas. Storms will continue to
develop, march east, and reach our western counties around 5-7 PM.
SBCAPE values up to 1500 J/kg are prog'd (far southwest OK and
western north TX) with low to non-existent values farther north,
there is remarkable (and highly unusual) wind shear. This along
with rapid cooling aloft will aid in development/continuation of
supercell thunderstorms across western Oklahoma through the
evening. The higher tornado and large hail risk will accompany
these storms as they move across western Oklahoma before
transitioning to more of a derecho/wind event over west-
central/southwest/central Oklahoma this evening and into tonight.
However, QLCS tornadoes cannot be ruled out as storms move through
central Oklahoma.

Strong winds will continue behind the front and into the early
morning hours on Monday. Everyone should have a safety plan in
place by now, and by this evening:

 + People located in mobile homes should urgently plan to vacate
   to nearby/permanent structures
 + Have multiple ways to receive warnings as power outages appear
   quite possible with damaging winds
 + Charge digital devices and cell phones
 + Secure or put away loose items (e.g., trash cans, trampolines,
   grills, basketball goals)

As for tomorrow, more tranquil conditions are expected with sunny
skies and highs in the 60s and 70s.

Thompson

&&

.LONG TERM...
(Monday night through next Saturday)
Issued at 345 PM CST Sun Feb 26 2023

Above-average temperatures and dry conditions are expected
through Tuesday with elevated to near critical fire weather
conditions possible over western OK and western north TX. A cold
front arrives Tuesday night into Wednesday morning resulting in
somewhat cooler temperatures Wed/Thurs. There is a chance of a
rain/snow mix on Thursday for north/west Oklahoma, and central OK
Thursday night.

Thompson

&&

.AVIATION...
(00Z TAFS)
Issued at 526 PM CST Sun Feb 26 2023

IFR ceilings are hanging tough in central Oklahoma this evening
and will likely remain so until storms arrive later on. A line of
storms is expected to cross the entire area from 01z-07z, bringing
widespread strong wind gusts to the area, with many sites likely
to experience 50+ knot gusts from the west or southwest as the
line moves through. Winds will remain gusty behind the line
overnight but will slowly decrease through tomorrow morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  45  71  40  71 / 100   0   0   0
Hobart OK         40  70  37  73 / 100   0   0   0
Wichita Falls TX  44  72  40  77 /  90   0   0   0
Gage OK           39  68  34  69 / 100   0   0   0
Ponca City OK     46  70  39  68 / 100   0   0   0
Durant OK         47  73  42  76 /  90   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory until 6 AM CST Monday for OKZ004>013-015-018>020-
     025-026-028>032-039>043-045>048-050>052.

     Wind Advisory until 6 PM CST this evening for OKZ014-016-017-
     021>024-027-033>038-044.

     Wind Advisory from 4 AM to 6 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

     High Wind Warning until 4 AM CST Monday for OKZ014-016-017-
     021>024-027-033>038-044.

TX...Wind Advisory until 6 AM CST Monday for TXZ084-087>090.

     Wind Advisory until 6 PM CST this evening for TXZ083-085-086.

     Wind Advisory from 4 AM to 6 AM CST Monday for TXZ083-085-086.

     High Wind Warning until 4 AM CST Monday for TXZ083-085-086.

&&

SHORT TERM...01
LONG TERM....01
AVIATION...08
Hazardous weather outlook, Feb 26, 4:09 AM CST, 17 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
409 AM CST Sun Feb 26 2023

OKZ004>048-050>052-TXZ083>090-271015-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
409 AM CST Sun Feb 26 2023

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe thunderstorms this evening
across portions of western Oklahoma and western north Texas. The
moderate risk is generally south of a line from Reydon to Waynoka
to Cherokee Oklahoma, and west of a line from Cherokee to Enid to
Piedmont to Lawton Oklahoma, and north of a line from Lawton
Oklahoma to Vernon and Crowell Texas. There is a slight and/or
enhanced risk of severe storms for the remainder of the area.

The primary threat will be damaging thunderstorm winds. Tornadoes
will also be possible early this evening across southwestern
Oklahoma and northwestern sections of north Texas with at least
some potential of a strong tornado. The tornado risk will continue
into the evening in areas farther north and east, although the
potential for strong tornadoes will be lower than in southwest
Oklahoma. Hail to the size of golf balls and locally heavy
rainfall will also be possible.

The most likely time for severe weather will be between 5 PM in
western Oklahoma and western north Texas spreading east and
exiting into eastern Oklahoma by 2 AM.

Thunderstorms are expected to develop in the eastern Texas
panhandle or far western Oklahoma late this afternoon. The wind
shear will be very strong across the area this evening and
instability will be sufficient that severe thunderstorms are
likely. Supercell storms will be possible late this afternoon and
early this evening with the potential of strong winds, hail, and
perhaps tornadoes, and strong tornadoes will be possible, mainly
in southwest Oklahoma and the adjacent part of north Texas.
The storms will eventually evolve into a line of storms, with
damaging thunderstorm winds being the primary threat. Tornadoes
will still be possible with any rotation that develops within this
line of storms, although the tornado threat will be lower than
with the initial thunderstorms.

These thunderstorms will be likely be moving at 60 to 80 mph
today, so be aware and take action quickly if a warning is issued.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
Oklahoma and north Texas should prepare for severe weather
operations late this afternoon and this evening.

.Strong winds...
After thunderstorms move though, strong non-thunderstorm winds
will still be likely Sunday evening into early Monday morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

.Fire weather...
Fire weather conditions will be elevated across western Oklahoma
and western north Texas each afternoon from Monday through
Thursday due to warm temperatures and low afternoon relative
humidity. Near-critical conditions are expected in the far west
on Tuesday afternoon with stronger winds.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Feb 26, 9:28 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
928 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     DUNCAN                  34.50N 97.96W
02/26/2023  M57 MPH          STEPHENS           OK   ASOS

&&
Local storm report, Feb 26, 9:30 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
930 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0916 PM     TSTM WND GST     OKLAHOMA CITY           35.47N 97.51W
02/26/2023  M59 MPH          OKLAHOMA           OK   ASOS

&&
Local storm report, Feb 26, 9:31 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
02/26/2023  M60 MPH          JEFFERSON          OK   MESONET

&&

JH
Local storm report, Feb 26, 9:33 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
933 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TSTM WND GST     2 S DUNCAN              34.47N 97.96W
02/26/2023  M66 MPH          STEPHENS           OK   ASOS

&&

JH
Local storm report, Feb 26, 9:35 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
935 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     2 N YUKON               35.53N 97.74W
02/26/2023  M58 MPH          CANADIAN           OK   MESONET

&&

JH
Local storm report, Feb 26, 9:36 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
936 PM CST SUN FEB 26 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     7 NW VELMA              34.53N 97.75W
02/26/2023  M77 MPH          STEPHENS           OK   MESONET

&&

JH

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 6:14 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Roger Mills46 min
Feb 26, 6:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarper46 min
Feb 26, 6:31 PM CSTTornado WarningOUNEllis, Roger Mills15 min
Feb 26, 6:37 PM CSTTornado WarningOUNBeckham, Roger Mills23 min
Feb 26, 6:40 PM CSTSpecial Weather StatementOUNHarper35 min
Feb 26, 6:49 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods41 min
Feb 26, 6:53 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBeckham, Greer, Harmon, Jackson, Roger Mills52 min
Feb 26, 7:00 PM CSTTornado WarningOUNGreer, Harmon30 min
Feb 26, 7:03 PM CSTTornado WarningOUNBeckham, Custer, Dewey, Ellis, Major, Roger Mills and 1 more42 min
Feb 26, 7:05 PM CSTTornado WarningOUNBeckham, Greer, Harmon25 min
Feb 26, 7:09 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNEllis, Harper, Woods, Woodward36 min
Feb 26, 7:24 PM CSTTornado Warning Tornado observedOUNBeckham, Greer, Harmon, Kiowa, Washita51 min
Feb 26, 7:29 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson, Tillman46 min
Feb 26, 7:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBeckham, Blaine, Caddo, Canadian, Comanche, Custer and 7 more42 min
Feb 26, 7:40 PM CSTTornado WarningOUNGreer, Kiowa50 min
Feb 26, 7:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 2 more47 min
Feb 26, 7:46 PM CSTSevere Thunderstorm WarningOUNWoods, Woodward44 min
Feb 26, 8:06 PM CSTSevere Thunderstorm WarningOUNComanche, Cotton, Jackson, Tillman54 min
Feb 26, 8:11 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNBlaine, Caddo, Canadian, Comanche, Custer, Dewey and 6 more49 min
Feb 26, 8:12 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Custer, Dewey, Garfield, Grant and 3 more48 min
Feb 26, 8:25 PM CSTTornado Warning Tornado observedOUNCaddo20 min
Feb 26, 8:29 PM CSTTornado WarningOUNAlfalfa, Grant19 min
Feb 26, 8:36 PM CSTTornado WarningOUNCaddo, Canadian, Grady39 min
Feb 26, 8:45 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Canadian, Cleveland, Comanche, Cotton, Garvin and 6 more45 min
Feb 26, 8:46 PM CSTTornado WarningOUNAlfalfa, Grant14 min
Feb 26, 8:52 PM CSTTornado WarningOUNAlfalfa, Garfield, Grant23 min
Feb 26, 9:03 PM CSTSevere Thunderstorm WarningOUNCotton, Jefferson42 min
Feb 26, 9:03 PM CSTTornado WarningOUNGrant31 min
Feb 26, 9:06 PM CSTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kay, Kingfisher and 3 more39 min
Feb 26, 9:08 PM CSTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma31 min
Feb 26, 9:12 PM CSTTornado WarningOUNGarfield, Kingfisher, Major17 min
Feb 26, 9:12 PM CSTTornado Warning Tornado observedOUNCanadian, Cleveland, Oklahoma48 min
Feb 26, 9:14 PM CSTTornado Warning Tornado observedOUNCanadian, Oklahoma17 min
Feb 26, 9:15 PM CSTTornado WarningOUNGarfield, Grant, Kay30 min
Feb 26, 9:15 PM CSTTornado WarningOUNCleveland, McClain, Oklahoma45 min
Feb 26, 9:22 PM CSTTornado WarningOUNGrant, Kay38 min
Feb 26, 9:27 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCleveland, Hughes, Lincoln, McClain, Oklahoma, Pontotoc and 2 more48 min
Feb 26, 9:27 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble33 min
Feb 26, 9:31 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNCarter, Coal, Garvin, Hughes, Jefferson, Johnston and 5 more44 min
Feb 26, 9:33 PM CSTSevere Thunderstorm Warning Destructive damage threatOUNGarfield, Grant, Kay, Kingfisher, Logan, Noble42 min
Feb 26, 9:56 PM CSTTornado WarningOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole36 min
Feb 26, 9:57 PM CSTTornado WarningOUNGarfield, Grant, Kay, Noble48 min
Feb 26, 10:09 PM CSTTornado Warning Tornado observedOUNLincoln15 min
Feb 26, 10:15 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNHughes, Lincoln, Pontotoc, Pottawatomie, Seminole45 min
Feb 26, 10:16 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc and 2 more44 min
Feb 26, 10:20 PM CSTTornado WarningOUNCoal, Hughes, Pontotoc, Seminole14 min
Feb 26, 10:43 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNKay17 min
Feb 26, 10:52 PM CSTSevere Thunderstorm Warning Considerable damage threatOUNAtoka, Coal, Hughes38 min
Feb 26, 10:54 PM CSTSpecial Weather StatementOUNBryan, Marshall36 min
Feb 26, 11:49 PM CSTSpecial Weather StatementOUNBryan26 min
Feb 27, 2:27 PM CSTRed Flag WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 12 more28 hr

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.